# SDR CALA2023050901424

- Difficulty date: May 9, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 24,500 hours, 2,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 433673
- Condition: No Test
- Location: Ofar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B777-33-3-7019:NO LIGHT AT OFAR ENTRANCE AND LEFT SIDE BUNK EMER GENCY LIGHT DURING OPERATION TEST.FOUND EMERGENCY LIGHT BATTERY (M33143) INOPERATIVE.PN OFF:D717-01-100, SN OFF:433673. EMERGENCY LIGHT BATTERY PACK REPLACED AS PER AMM 33-51-00. INSTA LLATION TEST CARRIED OUT,FOUND WORKING SATISFACTORY.PN ON:D717-0 1-100, SN ON:512797 WORK ACCOMPLISHED BY V943668
